MAUDE Adverse Event Report: MEDTECH SAS ROSA ONE BRAIN + SPINE

MEDTECH SAS ROSA ONE BRAIN + SPINE
Model Number ROSA ONE 3.1
Medical Device Problem Codes Computer Software Problem (1112); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 10/27/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Zimmer biomet medtech has been made aware of a serious adverse event that occurred at the (b)(6), in with robot s/n (b)(4).A systematic registration error appeared to be present with an intraoperative o-arm spin.The day of these case, wednesday 27th of october, an inaccuracy occurred.On the following day, the 28th, the patient had an intraparenchymal hematoma of about 2 cm in size.The patient is anticipated to make a full recovery.
 
Additional Manufacturer Narrative
Dhr review and review of complaint history did not identify any contributory factors to the event.The preliminary analysis of software logs and patient files revealed that the contactless registration was performed correctly before surgery, although no entry point was verified with the distance sensor before going to guidance.The fusion shows no issue.An inaccuracy of 3.5mm to 4.5mm is confirmed for the first six trajectories implanted.Then, a second registration was performed with the pointer probe.After this registration, the other five trajectories were implanted.These trajectories seem to be accurate, although this could not be confirmed because the post-operative scan showing these trajectories was not provided for analysis.At this point, our analysis shows no malfunction of the device.Medical device: udi#: (b)(4).
 
Additional Manufacturer Narrative
A full analysis of the data logs has been performed and concluded that an inaccuracy of 3.5mm to 4.5mm is confirmed for the first six trajectories implanted.The contactless registration was performed correctly, although no entry point was verified with the distance sensor before going to guidance which is recommended in the instructions for use.The fusion between the pre-operative mri and ct exams showed a small shift, but this could not explain the electrode placement inaccuracy.The inaccuracy of the six electrodes could be due to an undetected movement of the head following the registration.Then, a second registration was performed with the pointer probe.The registration accuracy was not correctly verified and markers were incorrectly placed.Recommended placement of markers is written in the instructions for use.After this registration, the other five trajectories were implanted.These trajectories seem to be accurate, although this could not be confirmed because the post-operative scan was not provided for analysis.Analysis shows no malfunction of the device.
 
Event or Problem Description
Zimmer biomet medtech has been made aware of a serious adverse event that occurred at the houston va, in with robot s/n (b)(6).A systematic registration error appeared to be present with an intraoperative o-arm spin.The day of these case, wednesday (b)(6), an inaccuracy occurred.On the following day, the (b)(6), the patient had an intraparenchymal hematoma of about 2 cm in size.The patient is anticipated to make a full recovery.

Brand Name
ROSA ONE BRAIN + SPINE
Common Device Name
ROSA ONE
Manufacturer (Section D)
MEDTECH SAS
432 rue du rajol
900 rue du mas de verchant
mauguio, languedoc-roussillon 34130
FR  34130
Manufacturer (Section G)
MEDTECH SAS
432 rue du rajol
900 rue du mas de verchant
mauguio, languedoc-roussillon 34130
FR   34130
Manufacturer Contact
jay sharma
1520 tradeport drive
jacksonville, FL 32218
9047414400
MDR Report Key12882859
Report Number3009185973-2021-00182
Device Sequence Number20018622
Product Code HAW
UDI-Device Identifier03760244033765
UDI-Public(01)03760244033765
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K200511
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROSA ONE 3.1
Device Catalogue NumberROSAS00203
Device Lot Number3.1.4.1652
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2021
Supplement Date Received by Manufacturer04/26/2022
Initial Report FDA Received Date11/29/2021
Supplement Report FDA Received Date04/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown